Rational homotopy of Serre fibrations
Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 71-90.

In rational homotopy theory, we show how the homotopy notion of pure fibration arises in a natural way. It can be proved that some fibrations, with homogeneous spaces as fibre are pure fibrations. Consequences of these results on the operation of a Lie group and the existence of Serre fibrations are given. We also examine various measures of rational triviality for a fibration and compare them with and whithout the hypothesis of pure fibration.

Dans le cadre de la théorie de l’homotopie rationnelle, nous montrons comment la notion homotopique de fibration pure intervient de façon naturelle. Nous montrons que certaines fibrations en espaces homogènes sont des fibrations pures. Des conséquences de ces résultats sur l’opération d’un groupe de Lie et l’existence de fibrations de Serre sont données. Nous examinons aussi quelques degrés de trivialité rationnelle pour les fibrations de Serre et les comparons avec et sans l’hypothèse de pureté d’une fibration.

@article{AIF_1981__31_3_71_0,
     author = {Thomas, Jean-Claude},
     title = {Rational homotopy of {Serre} fibrations},
     journal = {Annales de l'Institut Fourier},
     pages = {71--90},
     publisher = {Institut Fourier},
     volume = {31},
     number = {3},
     year = {1981},
     doi = {10.5802/aif.838},
     zbl = {0446.55009},
     mrnumber = {83c:55016},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.838/}
}
TY  - JOUR
AU  - Thomas, Jean-Claude
TI  - Rational homotopy of Serre fibrations
JO  - Annales de l'Institut Fourier
PY  - 1981
DA  - 1981///
SP  - 71
EP  - 90
VL  - 31
IS  - 3
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.838/
UR  - https://zbmath.org/?q=an%3A0446.55009
UR  - https://www.ams.org/mathscinet-getitem?mr=83c:55016
UR  - https://doi.org/10.5802/aif.838
DO  - 10.5802/aif.838
LA  - en
ID  - AIF_1981__31_3_71_0
ER  - 
%0 Journal Article
%A Thomas, Jean-Claude
%T Rational homotopy of Serre fibrations
%J Annales de l'Institut Fourier
%D 1981
%P 71-90
%V 31
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.838
%R 10.5802/aif.838
%G en
%F AIF_1981__31_3_71_0
Thomas, Jean-Claude. Rational homotopy of Serre fibrations. Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 71-90. doi : 10.5802/aif.838. http://www.numdam.org/articles/10.5802/aif.838/

[1] A. Borel, Sur la cohomologie des espaces fibrés..., Ann. of Math., vol. 57, n° 1 (1953), 115-207. | MR | Zbl

[2] A. Borel and J.P. Serre, Impossibilité de fibrer... C.R.A.S., (1950), 2258 et 943-945. | Zbl

[3] H.J. Baues, J.M. Lemaire, Minimal model in homotopy theory, Math. Ann., 225 (1977), 219-242. | MR | Zbl

[4] H. Cartan, La transgression dans un groupe de Lie... Colloque de Topologie, Masson, Paris, (1951) 51-71. | Zbl

[5] W. Greub et al., Connection curvative and cohomology, Vol. III, Academic Press (1976).

[6] Y. Felix, Classification homotopique des espaces rationnels à cohomogie fixée, Nouveaux Mémoires de la S.M.F., (1980). | Zbl

[7] J.B. Friedlander and S. Halperin. — An arithmetic Characterization of the rational homotopy groups of certain spaces, Invent. Math., 53 (1979), 117-133. | MR | Zbl

[8] S. Halperin, Lecture notes on minimal models, Preprint 111, Université de Lille I, (1977).

[9] S. Halperin, Rational fibration, minimal models..., Trans of the A.M.S., vol. 244 (1978), 199-223. | MR | Zbl

[10] S. Halperin, Finiteness in the minimal model of Sullivan, Trans. of the A.M.S., vol. 230 (1977), 173-199. | MR | Zbl

[11] S. Halperin and J. Stasheff, Obstruction to homotopy equivalences, Advances in Math., 32 (1979), 233-279. | MR | Zbl

[12] J.L. Koszul, Homologie et cohomologie des algèbres de Lie, Bull. S.M.F., 78 (1950). | Numdam | MR | Zbl

[13] J.M. Lemaire, "Autopsie d'un meurtre"..., Ann. Sc. E.N.S. 4ème série, t. 1.1 (1978), 93-100. | Numdam | MR | Zbl

[14] J. Neisendorfer, Formal and coformal spaces, Illinois Journal of Mathematics, vol. 22, Number 4 (1978), 565-580. | MR | Zbl

[15] J.P. Serre, Homologie singulière des espaces fibrés, Ann. of Math., Vol. 54 (1951), 425-505. | MR | Zbl

[16] D. Sullivan, Infinitesimal computation in topology, Publi. de l'I.H.E.S., n° 47 (1977). | Numdam | MR | Zbl

[17] J.C. Thomas, Homotopie rationnelle des fibrés de Serre, Thèse Université de Lille I (1980) et C.R.A.S., n° 290 (1980), 811-813.

Cited by Sources: